# SDR IPXA2017071419269

- Difficulty date: July 6, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 50,117 hours, 16,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 145T86293
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CORROSION ON SPLICE TEE OF KEEL BEAM AT BS 960 , LBL 9 TO RBL 9.  REPLACED THE SPLICED TEE.
